全部文献期刊会议图书|学者科研项目
中外文文献  中文文献  外文文献
作者:X. L. Qin , Y. J. Cho ...
来源:[J].Acta Applicandae Mathematicae(IF 0.985), 2009, Vol.108 (2), pp.299-313
摘要:Abstract(#br)In this paper, we consider a hybrid projection algorithm for two families of quasi- φ -nonexpansive mappings. We establish strong convergence theorems of common fixed points in the framework of Banach spaces. Our results improve and extend the corresponding resu...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×